# SDR ASOA05491

- Difficulty date: June 5, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PRESSURE FLOOR BETWEEN FS 449.85-473.15, BL45 TO THE FLOOR UNDER THE LT AND RT OVERWING EXITS WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE PRESSURE FLOOR BETWEEN FS 449.85-473.15, BL45 TO THE FLOOR UNDER THE LT AND RT OVERWING EXITS IAW EO.  (K)
